# SDR AALA201509209001

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 47,865 hours, 13,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Buckled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 774, EMER STRIP LIGHTS ROW 11, BUCKLED & TRIP HAZARD.  SECURED EMER STRIP LIGHT AT ROW 11.  OPERATIONAL CHECKED GOOD.
